# SDR CA080229001

- Difficulty date: February 18, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Cracked
- Location: Cockpit
- Part time: 10,959 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 6671 - FIRST OFFICER SIDE WINDOW CRACKED ON DESCENT INTO PSP.  WINDOW REPLACED (TC NR 20080229001)
